Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
toxicgirl

clenziderm causing breakouts - normal?

I've been using clenziderm for about 4 weeks and from what I've read breakouts are expected when you start using the product. My skin cleared for the most part when I started using it but only now it's breaking out really badly, double as it did before. Is that normal? My acne is concentrated on my chin and neck.

I've been told my acne is hormonal, would birth control for mild/moderate acne help with it? I can't really afford to go to the doctor just to hear a no.

I'm 24 years old.

Edited by toxicgirl

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×